Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A problem on partitions with a prime modulus $ p\geq 3$


Author: Peter Hagis
Journal: Trans. Amer. Math. Soc. 102 (1962), 30-62
MSC: Primary 10.48
DOI: https://doi.org/10.1090/S0002-9947-1962-0146166-3
Correction: Trans. Amer. Math. Soc. 118 (1965), 550.
MathSciNet review: 0146166
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.48

Retrieve articles in all journals with MSC: 10.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0146166-3
Article copyright: © Copyright 1962 American Mathematical Society